Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Stability and semipositivity of real matrices


Authors: Abraham Berman and Robert C. Ward
Journal: Bull. Amer. Math. Soc. 83 (1977), 262-263
MSC (1970): Primary 15A48; Secondary 15A15, 15A18, 65F15, 93D05
DOI: https://doi.org/10.1090/S0002-9904-1977-14295-X
MathSciNet review: 0422309
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 15A48, 15A15, 15A18, 65F15, 93D05

Retrieve articles in all journals with MSC (1970): 15A48, 15A15, 15A18, 65F15, 93D05


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1977-14295-X